# SDR REXA2019061200816

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 30,048 hours, 27,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 2-3 Cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRIP (EMERGENCY LED STRIPS) OUT ON ROWS 2CD AND 3CD.  RESECURED FLOOR TRACK EMERG LIGHT IAW CRJ 200 AMM 33-51-01. OPS TEST PASSED IAW CRJ 200 AMM 33-51-00. NO FAULTS AT THIS TIME.
